Rocky Mountain Journal of Mathematics

Examples of RP-measures

John N. McDonald

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 1 (1986), 191-202.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127016

Digital Object Identifier
doi:10.1216/RMJ-1986-16-1-191

Mathematical Reviews number (MathSciNet)
MR829208

Zentralblatt MATH identifier
0612.32004

Citation

McDonald, John N. Examples of RP-measures. Rocky Mountain J. Math. 16 (1986), no. 1, 191--202. doi:10.1216/RMJ-1986-16-1-191. http://projecteuclid.org/euclid.rmjm/1250127016.


Export citation